MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JNMA; journal of the Nepal Medical Association · 2018

Medication Error- A Case Report of Misadventure with Methotrexate.

Singh Anup, Handa Aru Chhabra

Клинический случайСтатьяПеревод в очереди

Аннотация

Methotrexate is an antimetabolite drug with antineoplastic and immunomodulatory properties, useful as an antineoplastic agent in various haematological and solid tumours. MTX toxicity can occur because of accidental ingestion/overdose by the patient or because of prescription error. The toxic effects manifest as severe mucositis or as organ damage (bone marrow depression, renal/hepatic injury). The toxicity usually results from parenteral overdose or repeated chronic drug ingestion. Acute high dose ingestion does not result in MTX toxicity because of saturable absorption kinetics. We present a case of MTX toxicity occurring as a result of prescription error resulting in repeat daily dosing of the drug, and the challenges associated with the management of the same, in a patient with multiple comorbidities. The present case emphasizes on a note of caution on the part of the prescriber and the suggestions regarding the measures which can be taken to avoid MTX toxicity. Keywords: drug overdose; Methotrexate; mucositis; pancytopenia.

Для цитирования: Singh Anup, Handa Aru Chhabra. Medication Error- A Case Report of Misadventure with Methotrexate.. JNMA; journal of the Nepal Medical Association. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.